# SDR 99ZZZX3853

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888Q
- Make and model: Cessna T210M
- Aircraft serial: 21062855
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 02373
- Condition: Failed
- Location: Engine
- Part time: 1,429 hours
- Component: Electrosys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING VFR FLIGHT, ALTERNATOR FAILED AFTER LANDING GEAR RETRACTION.  ALTERNATOR FAILED 5 MINUTES AFTER LANDING GEAR RETRACTION DURING CLIMB TO ALTITUDE.  AMMETER AND VOLTMETER INDICATIONS PRIOR TO FAILURE WERE NORMAL.  ALTERNATOR DID NOT COME ON-LINE AFTER COMPLETING ACTIONS AS OUTLINED IN PILOT'S OPERATING HANDBOOK.  AIRCRAFT DIVERTED TO NEAREST AIRPORT, LANDED SAFELY.
